# SDR 98ZZZX194

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737
- Make and model: Parten P68TCOBS
- Aircraft serial: 40004OTC
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Failed
- Location: Thermo Bypass
- Part time: 209 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD HIGH OIL TEMPERATURE AND LOW OIL PRESSURE.  REMOVED BYPASS VALVE ASSY AND TESTED.  VALVE ONLY MOVED .025 INCH.  REPLACED WITH NEW VALVE.  OPS CHECKED GOOD.
